... assume was some sort of minor panic attack. I felt like I was going to pass out from low blood sugar, but I ate and it did no good. Also could have been an episode of high blood pressure. Anyway, since then I have had chest pains, feelings of heaviness in my chest, and zero energy. like I feel like I'd have a heart attack if I walked a block. (The day before my symptoms began, I walked two miles no problem.) I feel like I can't take deep breaths. We moved about a month ago, and I've been working 70 to 80 hours a week. and of course we have no insurance right now and won't until Oct. 1st. So I have been very stressed out lately. But my chest heaviness and lack of energy don't feel emotional, if you know what I mean. Anyway, I've been on Lexapro 10 mg daily for 9 months, and it has been very helpful for my depression, but want to stop if these sudden symptoms are Lexapro side effects. I'm 35.
tk488; Don't stop the lexapro after 9 months these side effects would not just start yesterday.Maybe you pushed yourself to hard on the 2 mile walk and working your hours is enough to stress out anyone.Take some time to yourself and just put on some music,and sit there and try and breath deep and slow. Really sounds like you have been pushing yourself to hard my friend But as soon as you can see the doctor.This could all be stress related or do you feel any chest congestion.Are you drinking extra water to see if its junk in you chest any coughing or phlem You could try and reach your doctor on Monday But im sure it has nothing to do with the lexapro. Have a good mild day.Chuck1957
Doe's sound alot like a panic attack, One idea i just thought of but it would be high if your stressed out is go to one of the big pharmacy and check to see if they have one of the blood pressure machines that you just sit down and put your arm in the tube. But as you know anxiety and panic bounces your blood pressure around too. Just an Idea. try and get some rest and some deep breath's if you can.MAKE sure your not shallow breathing..Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 1 answer
Posted 2 Sep 2011 • 3 answers
Posted 28 Mar 2015 • 1 answer
Posted 7 Aug 2015 • 1 answer
Posted 5 Aug 2016 • 0 answers